# SDR UALA2010032300965

- Difficulty date: March 23, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 78,140 hours, 9,570 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK BS 1120 LT SIDE SLOPING SHEAR WEB AREA CRACK.  MAJOR REPAIR ACCOMPLISHED:  TRIMMED OUT SHEAR WEB.  HFEC.  NO CRACK FOUND.  FABRICATED AND INSTALLED REPAIR PART.
